# SDR SWAA2024040566414

- Difficulty date: March 21, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 44,502 hours, 27,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312-328 Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BETWEEN STA 312 AND 328 LBL 45' HAS A CRACK AT UPPER SURFACE MKD (107-002)<[01] REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT BETWEEN STA 312 AND 328 LBL 45' PER REF SRM 51-40-02-0G AND DWG 141A5400;[02] VERIFIED REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT BETWEEN STA 312 AND 328 LBL 45'.
